# SDR USAA980397

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 771-775
- Part time: 52,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND 3.75 INCH CRACK ON SKIN BETWEEN STATION 771 AND 775 2 INCH ABOVE STRINGER 17L.  FOUND 5.5 INCH CRACK ON SKIN BETWEEN STATION 760 AND 766 2 INCH ABOVE STRINGER 17L.  VISUALLY DETECTED AND CONFIRMED BY EDDY CURRENT.  INSTALLED ONE EXTERNAL DOUBLER PER SRM 53-30-3 FIG 6.  (M)
